| Catalog Number |
SYR105217 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The returned samples of this event was requested but hasn't been received till now, no sample for evaluation.The dhr of this lot was reviewed without any similar issue, the retained samples were inspected and they all meet the specification.The event can't be confirmed, the root cause can't detected currrently.No action will be taken currently, this issue will be monitored.A supplemental report will be submitted if further information received.
Event or Problem Description
The reported complaint event was reviewed and did not involve a death or serious injury.The reported product problem/issue of missing caps on syringes and complaint information received were reviewed according to complaint handling procedures.The information reviewed does not indicate that a death or serious injury would be likely to occur if the product problem/issue were to recur.No samples available.